Pravachol and memory loss

Common Questions and Answers about Pravachol and memory loss

pravachol

It happens almost every night, and is causing great discomfort. Insomnia, which can last up to a week at a time. The other, most alarming symptom is memory loss. We are not just talking simple "can't remember", she has experienced lossing a half a day at a time. This is very alarming, as her husband tells her what they have done, but she does not remember any of it. We are hoping you can help us.
I have a couple of question about Pravachol. My mother, age 61, has hardening of the arteries, with angina and her cholesterol is extremely high. She was put on this drug about a year ago. She is experiencing some symptoms, that we feel may be caused from this medication. We are hoping that you can help us figure out if it is the drug, or something else. The worse side symptom is the muscle pain in the hip. It happens almost every night, and is causing great discomfort.
I sorry to hear what happened to you and it would be very tough to know what caused your mental memory problems. I was on effexor and it killed my sex drive and helped end a relationship and made my mind fuzzy. I'm glad I off of it as I know it made me slower and now only take a small dose of welbutrin. I was off everything for a while but needed extra help with stopping smoking.
28, 2012 -- Memory loss, confusion, high blood sugar, and type 2 diabetes are possible side effects of the popular cholesterol-lowering drugs known as statins, the FDA warns. Brand name and generic versions of statin drugs must carry these warnings on their labels, the FDA today announced.
Also not mentioned, the FDA is eliminating the risk of liver damage from the list of side effects and that the link to Memory loss, confusion, high blood sugar, and type 2 diabetes are not proven, only an observation and NO LINK HAS BEEN PROVEN. This is typical anti statin rhetoric with only part of the data being given and the rest either ignored or taken out of context.
According to the FDA and the NIH, there is no link to statin use and memory loss. Many would like to have us believe there is, but there have been no studies or trials that show any data to indicate that statin use causes memory loss. The statement above is from the FDA which says specifically there is NO LINK to statin use and memory loss but it was seen in the study group so the FDA wants the public to be aware of that fact alone.
My mother has a numb toe too and has Hashimoto's thyroiditis (most common cause of hypothyroidism). She did try my thyroid medication for a short period of time and said she noted an improvement in her numb toe. She has normal TSH, free T3 and free T4 therefore no doctor will prescribe her thyroid medication. She has plenty of symptoms including the most obvious..a third of her eyebrows are missing.
Pulse pressure is the difference in blood pressure between the systolic blood pressure and the diastolic blood pressure. Pulse pressure in healthy adults in a sitting position is about 40 mmHg. Your have a wide pulse pressure of 93mmHg.
The levels of cholesterol are influenced by the amount of thyroid hormones in circulation. As the thyroid gland becomes increasing inactive (hypothyroidism) cholesterol levels rise. Labs can show higher total cholesterol, lower HDL "good cholesterol", higher LDL "bad cholesterol" and higher triglycerides. When thyroid hormones are brought back into balance cholesterol generally returns to normal. "From WebMD New Warnings on Cholesterol-Lowering Statins: "Feb.
I eat a lower fat diet, exercise by walking 40 minutes 5-6 times per week, don't smoke, control borderline hypertension with 5mg lisinopril daily, have a BMI of 30 but don't have enough self control to lose any weight. I had muscle pain and memory loss with statins, flushing and finally facial swelling with niacin supplements. The memory loss was so bad, I sold my veterinary practice and retired BEFORE the lawsuit. I ran for exercise until I wore out my left knee, now I walk.
I've noticed that I have begun to drag my right foot while walking, clench my hands unconsciously, and even notice a lack of swing in my right arm when I walk from time to time. Short term memory loss seems to follow me as well. They have me on Zonisamide, Pravachol, Lisinopril, Ambien prn, Naproxen, and Soma for muscle spasms. Just reading a bit oabout parkinsons and became concerned.
Symptoms of a vitamin B12 deficiency include fatigue, memory problems, hair loss, low grade fever, lymph node swelling, and low WBC. You may also have a bacterial or viral infection as well.
Dr. Julian Whitaker on Statins and Memory Loss CHOLESTEROL DRUGS CAN CAUSE MEMORY LOSS Why Statins are Bad for the Brain by Julian Whitaker, M.D. A retired professor of business law and computer science who was taking Zocor to lower his cholesterol was diagnosed with rapidly progressing probable Alzheimer’s disease. It got to the point that he had trouble carrying on conversations and recognizing people he’d known for 20 years, and long-term care was looming.
I've noticed that I have begun to catch my right foot on the floor while walking, clench my hands unconsciously, run my tongue over my teeth repeatedly and even notice a lack of swing in my right arm when I walk from time to time. Short term memory loss seems to follow me as well. They have me on Zonisamide, Pravachol, Lisinopril, Ambien prn, Naproxen, and Soma for muscle spasms. Oh also Adderall XR 10 for idiopathic hypersomnolence. Just reading a bit oabout parkinsons and became concerned.
it weakens your immune system, causes memory loss, arthritis, nerve pain and some autoimmune problems...It can cause bile duct, diabetic/ pancreatic issues, and GI disturbances...So, if you need to buy time, SST or milk thistle may be a good choice...Or if you are unable to do the conventional treatment...After using Naturopathic treatment for several months, I determined I was as healthy as I was going to get, and I went for the conventional treatment...
I am on Atenolol...and a healthy dose...50 mg in the morning..and 50 mg at night. I have read posts here where people really have trouble with it, but I just love it. It keeps my heartrate down---and (most...well...some..) of the time it helps with the palpitations. I had some dizziness when I first started taking it, but thats it. Not one other side effect. I was also on Lipitor a year ago...It really worked, and I had zero side effects from that. Hope this helps!
What about memory loss? Is that an issue? Dr. Gau: Memory loss is an interesting one. It's been looked at in several different ways. In case-control studies, when they followed these studies, they found that there appeared to be less progression of dementia, or cognitive loss of function, in people that were on statins vs. not on statins.
After the blockage was discovered thanks to a persistent PCP, and the stent inserted, I had chest pain afterwards. Was re-catheterized, all the major arteries were given a clean bill of health, but was placed on a beta blocker. Terrible reaction to the first one, put on a second one, and finally my cardiologist took me off that one as well. Although I see some improvement, I still have chest "aches" on exertion.
I feel the vibration all day long and it has a pattern to it. It is a weired feeling and I can not figure out what causes this and why it will not go away. Can you tell me why I feel this?
I have had MRI's done of the Cervical spine(neck region) and Lumbar spine (lower back) I have a lg hernated disc in my neck and degenetive disc disease with an annular tear in my lower back. I am going to also request my doctors to do an MRI of Thoracic spine (middle back) because they haven't done an MRI of that section yet. I am not sure if the mid back problems is caused by these issues I know I have. I would suggest you dig into the problem more.
I went to my OB/GYN and here is the diagnosis he gave me: Costochondritis is an inflammation of the cartilage that connects a rib to the breastbone (sternum). It causes sharp pain in the costosternal joint — where your ribs and breastbone are joined by rubbery cartilage. Pain caused by costochondritis may mimic that of a heart attack or other heart conditions. Costochondritis is the most common cause of chest pain originating in the chest wall.
MedHelp Health Answers